# SDR VNAA2023092911101

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 17,404 hours, 15,615 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: E3870
- Condition: Unserviceable
- Location: 700
- Part time: 17,404 hours, 15,615 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DID NOT DEPLOY WHEN LEVER SELECTED DOWN, HAD TO MANUALLY EXTEND PER QRH. REMOVED & REPLACED PSEU I.A.W. CRJ900 AMM 32-61-01-000/400-801. PERFORMED MULTIPLE OPS CHECKS OF LANDING GEAR EXTENSION/RETRACTION I.A.W. CRJ900 AMM 32-30-00-865-801. OPS CHECKS GOOD.
